BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Multi-period stochastic covering location problems: Modeling framework and solution approach

Participants in the publication
Alfredo Marín (Author)
Luisa I. Martínez-Merino (Author)
Antonio M. Rodríguez-Chía (Author)
Francisco Saldanha-da-Gama (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2018

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
268
Number
2

Starting page
432
Last page
449

Document Identifiers
URL - http://dx.doi.org/10.1016/j.ejor.2018.01.040
DOI - https://doi.org/10.1016/j.ejor.2018.01.040

Rankings
SCIMAGO Q1 (2018) - 2.205 - Computer Science (miscellaneous)
SCIMAGO Q1 (2018) - 2.205 - Management Science and Operations Research
Web Of Science Q1 (2018) - 3.806 - OPERATIONS RESEARCH & MANAGEMENT SCIENCE - SCIE
SCIMAGO Q1 (2018) - 2.205 - Modeling and Simulation
SCIMAGO Q1 (2018) - 2.205 - Information Systems and Management


Export

APA
Alfredo Marín, Luisa I. Martínez-Merino, Antonio M. Rodríguez-Chía, Francisco Saldanha-da-Gama, (2018). Multi-period stochastic covering location problems: Modeling framework and solution approach. European Journal of Operational Research, 268, 432-449. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2018.01.040

IEEE
Alfredo Marín, Luisa I. Martínez-Merino, Antonio M. Rodríguez-Chía, Francisco Saldanha-da-Gama, "Multi-period stochastic covering location problems: Modeling framework and solution approach" in European Journal of Operational Research, vol. 268, pp. 432-449, 2018. 10.1016/j.ejor.2018.01.040

BIBTEX
@article{37519, author = {Alfredo Marín and Luisa I. Martínez-Merino and Antonio M. Rodríguez-Chía and Francisco Saldanha-da-Gama}, title = {Multi-period stochastic covering location problems: Modeling framework and solution approach}, journal = {European Journal of Operational Research}, year = 2018, pages = {432-449}, volume = 268 }